# SDR ASAA2021091035934

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,740 hours, 16,297 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6758
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 280 hours, 76 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 #2 ENGINE SHOWS SHORT TIME FAULT MSG 73-21282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE FLIGHT LEG 1 AND 3. GROUNDED - YES. PERFORMED B737-800 FIM 73-27 TASK 805 FOUND FAULT 73-21282 REMAINS ACTIVE ALSO FAULTING IN HISTORY LEGS 1,3,5. REPLACED EEC REF B737-800 AMM 73-21-40/401 ALL TEST PASS NO FAULTS. ENGINE RUN SHOWS NO FAULTS ALSO.
